Hepatitis C Community
Post Interferon Treatment
About This Community:

This forum is for questions about medical issues and research aspects of Hepatitis C such as, questions about being newly diagnosed, questions about current treatments, information and participation in discussions about research studies and clinical trials related to Hepatitis. If you would like to communicate with other people who have been touched by Hepatitis, please visit our new Hepatitis Social/Living with Hepatitis forum

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Post Interferon Treatment

Hello, could someone tell me some of the long term side effects of Hep C treatment with Interferon and Ribovisrus? A year after treatment, my husband is still short tempered, has trouble sleeping,  with spikes in his blood sugar and blood pressure.  Does this sound familiar to anyone?


This discussion is related to post treatment problems.
Related Discussions
2 Comments Post a Comment
Blank
Avatar_n_tn
Please refer to your other thread, with similar heading.  My advice on that thread is to see the recent threads with similar titles, and read them carefully.  You will find some of the long term after effects discussed that SOME of us have ended up having to deal with.  That is a good starting point.  No use going ofer the same information on your two recent threads, covering the same question.  Just scroll back page by page, and review the related threads.  

DoubleDose
Blank
250701_tn?1320978365
This is my third treatment on the meds first with incivek, But each time after I didn't have any side effects, it just really affected my teeth.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis C Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank